# SDR SWAA2019081335773

- Difficulty date: August 4, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8112
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD CRACKED AT BS. 294+7, LBL 55.     R&R INNER CHORD IAW SRM & DWG.
